New Qualitative Outcomes for Ordinary Differential Systems of Second Order

Authors

  • Melek Gözen Department of Business Administration, Faculty of Management, Van Yuzuncu Yil University, 65080, Erciş –Van, Turkey

DOI:

https://doi.org/10.37256/cm.4420243045

Keywords:

differential system, second order, the second method of Lyapunov, integrability, stability, boundedness

Abstract

This paper deals with a nonlinear ordinary differential system of second order. In the paper, qualitative properties of solutions of the system called asymptotic stability (AS), uniform stability (US), boundedness, ultimately boundedness (UB) and integrability of solutions, are investigated by using the second method of Lyapunov. We give four new qualitative results and an example as a numerical application of the results. The results of this article extend and improve some earlier ones in the literature.

Downloads

Published

2023-12-18

How to Cite

1.
Gözen M. New Qualitative Outcomes for Ordinary Differential Systems of Second Order. Contemp. Math. [Internet]. 2023 Dec. 18 [cited 2024 May 28];4(4):1210-21. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3045